MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE PACEMAKER PACK BRO (PMABA)656; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE PACEMAKER PACK BRO (PMABA)656; CARDIOVASCULAR PROCEDURE KIT
Model Number SANCGPMAB3
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.According to supplier, the operations process is in strict compliance with the standard operation procedure (sop) of gauze swab production.No sample was returned for investigation, therefore supplier was unable to determine the root cause and to confirm the complaint description.Supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
It was reported that during a cardiac procedure there was shredding from gauze, c-nxr4416a, from pacemaker pack, sancgpmab3.There was no patient injury.The shred was seen next to an open pocket and was removed with adson forceps.It did not cause any delays.No further clinical data or patient demographics were provided after numerous attempts to obtain.

Brand Name
PACEMAKER PACK BRO (PMABA)656
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11903060
Report Number1423537-2021-00637
Device Sequence Number17029833
Product Code OEZ
UDI-Device Identifier10195594062958
UDI-Public10195594062958
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANCGPMAB3
Device Catalogue NumberSANCGPMAB3
Device Lot Number611328
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;